Pyridam
Farma
Home About us Products Reports News Jobs Contact

Product Detail 

Your Health is our Priority
NOGREN
Film-coated Caplet
COMPOSITION
Each film-coated caplet contains:
Paracetamol  (400 mg)
Acetosal (250 mg)
Caffeine  (65 mg)

MECHANISM OF ACTIONS
Paracetamol and acetosal are analgesics with act by inhibiting the synthesis of prostaglandin. In the Central Nervous System
(CNS) through peripheral action by inhibiting the transmittion of pain impulses.
Caffeine synergistically increases the analgesic effects of paracetamol and acetosal.

INDICATION
For the relief of mild to moderate headache due to migraine.

DOSAGE
Adults and children ≥ 12 years : 3 caplets daily.
Children < 12 years    : consult with doctor.

CONTRAINDICATION
Patients with hypersensitivity to any component of this drug.
Patient with renal and liver disorder.
Patient with hematoma history and patients receiving anticoagulant therapy. Patients with haemophilia and
thrombocytopenia.
Patients with allergic reactions (including asthma), pepticulcer (maag).

SIDE EFFECTS
High dose and prolonged use can cause liver damage, gastric irritation, nausea, vomiting, stomach bleeding and peptic ulcer.


WARNING AND PRECAUTION
Children with fever symptom (especially cold, varicella/chicken pox) and patients with dehydration. Consult with doctor in
case of any possibility of Reye syndrome (a rare disease but seriously related to the use of acetosal)
This drug should be taken after or with meals.
Keep out of reach of children.
Not recommended for pregnant women (especially last trimester) and breastfeeding women.
Discontinue use and contact doctor immediately. If migraine persists for more than 48 hours or worsens or additional
symptoms occur such as ringin in the ears until hearing loss.
Do not exceed the recommended dose because it may cause liver damage.
The use in patients consuming alcohol may increase the risk of liver damage and stomach bleeding.
Before taking this drug consult with doctor if you have any of the following symptoms:
Headache (including migraine) accompanied with nausea or severe headache (including migraine) that patients should
take a rest.
Having problems with stomach (such as irritation, pain and nausea).

DRUG INTERACTION
Do not use this drug this drug when receiving anticoagulant therapy, anti diabetics, or anti arthritis or gout (unless directed by
a doctor).

STORAGE
Store in a cool (15 - 25C) and dry place, protected from light.



.


High Standard
Pyridam is Certified in  Good
Manufacturing Practices
(GMP).

Our Products have met the
International Level and
Requirement.

How to contact us
for more information

email: info@pyridam.com
Phone: +62-21-536-90112
Fax     : +62-21-532-9049